Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Most of my symptoms went away after 6 months although to this day I am still suffering from back pain and my hair really never recovered , if I could go back in time I would have never taken this terrible drug , and it didn't do a thing for my acne ,Accutane is not a drug to be treated lightly due to it's LONG lasting side effects

It didn't work FOR YOU. YOU had long term side effects. YOUR BODY is the one that didn't respond well to the drug. You could never tell that, and no one can. But guess what coach, it's not the same for everyone, in fact, a stifling percent of people have no long term side effects and have no acne anymore. Sounds like a personal problem to me. I'd feel bad for you, but you just sound like you have a misdirected vendetta.

Share this post


Link to post
Share on other sites

:think: wow all those side affects and you say you were on accutane for only 1.5 months.

i just find that hard to believe.i just turned 40 & been fighting ance for 23 years before i found a derm that even told me about accutane.just thought my ance was something i had to live with.

ACCUTANE WAS THE BEST THING I EVER DID 23 years and nothing worked but 7months 80mgs a day of accutane did.

EVERYBODY DIFFERENT............GOOD LUCK TO YOU

Share this post


Link to post
Share on other sites

That sucks that your body responded so poorly to your (short) treatment on Accutane. However, your side effects are VERY rare in the grander scheme of things. Most people won't experience such extreme side effects. The drug has been deemed safe by medical professionals; just because it didn't work for you doesn't mean it should be banned. I think you should calm down a bit...

Share this post


Link to post
Share on other sites

It is actually very simple, those whose acne that was cured by accutane would say that taking accutane was the best decision that they had make in their life, and people who suffered from permanent accutane induced side effects would say that they hate accutane. There is no right or wrong, just human nature.

Share this post


Link to post
Share on other sites

Gladiatoro- Maybe u should just post the portion of your experince only and dosage in the negative pinned thread. That way instead of keep posting this people can view your experince when they look up there....

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×